Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 144, Number 1
HTML articles powered by AMS MathViewer

Semiorthogonal decompositions for twisted grassmannians
Sanghoon Baek PDF
Proc. Amer. Math. Soc. 144 (2016), 1-5
The images of multilinear polynomials evaluated on $3\times 3$ matrices
Alexey Kanel-Belov, Sergey Malev and Louis Rowen PDF
Proc. Amer. Math. Soc. 144 (2016), 7-19
A sufficient condition for strong $F$-regularity
Alessandro De Stefani and Luis Núñez-Betancourt PDF
Proc. Amer. Math. Soc. 144 (2016), 21-29
Property (T) and the Furstenberg entropy of nonsingular actions
Lewis Bowen, Yair Hartman and Omer Tamuz PDF
Proc. Amer. Math. Soc. 144 (2016), 31-39
On the $p’$-extensions of inertial blocks
Yuanyang Zhou PDF
Proc. Amer. Math. Soc. 144 (2016), 41-54
On the singularity of the Demjanenko matrix of quotients of Fermat curves
Francesc Fité and Igor E. Shparlinski PDF
Proc. Amer. Math. Soc. 144 (2016), 55-63
Tensor product surfaces and linear syzygies
Eliana Duarte and Hal Schenck PDF
Proc. Amer. Math. Soc. 144 (2016), 65-72
Regularizing effect of the forward energy cascade in the inviscid dyadic model
Alexey Cheskidov and Karen Zaya PDF
Proc. Amer. Math. Soc. 144 (2016), 73-85
Characterizations of ultraspherical polynomials and their $q$-analogues
Stefan Kahler PDF
Proc. Amer. Math. Soc. 144 (2016), 87-101
On weak compactness in Lebesgue-Bochner spaces
José Rodríguez PDF
Proc. Amer. Math. Soc. 144 (2016), 103-108
Exponential frames on unbounded sets
Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii PDF
Proc. Amer. Math. Soc. 144 (2016), 109-118
The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism
Juan Wang and Yongluo Cao PDF
Proc. Amer. Math. Soc. 144 (2016), 119-128
Generic quasilocalized and quasiballistic discrete Schrödinger operators
Silas L. Carvalho and César R. de Oliveira PDF
Proc. Amer. Math. Soc. 144 (2016), 129-141
On the mean value property for the $p$-Laplace equation in the plane
Peter Lindqvist and Juan Manfredi PDF
Proc. Amer. Math. Soc. 144 (2016), 143-149
Positivity of the renormalized volume of almost-Fuchsian hyperbolic $3$-manifolds
Corina Ciobotaru and Sergiu Moroianu PDF
Proc. Amer. Math. Soc. 144 (2016), 151-159
0-1 sequences of the Thue-Morse type and Sarnak’s conjecture
El Houcein El Abdalaoui, Stanisław Kasjan and Mariusz Lemańczyk PDF
Proc. Amer. Math. Soc. 144 (2016), 161-176
Calderón problem for the $p$-Laplacian: First order derivative of conductivity on the boundary
Tommi Brander PDF
Proc. Amer. Math. Soc. 144 (2016), 177-189
Topological solutions for the self-dual Chern-Simons $CP(1)$ model with large Chern-Simons coupling constant
Zhi-You Chen PDF
Proc. Amer. Math. Soc. 144 (2016), 191-203
On the essential hyperbolicity of sectional-Anosov flows
S. Bautista and C. A. Morales PDF
Proc. Amer. Math. Soc. 144 (2016), 205-215
Scrambled sets in shift spaces on a countable alphabet
Brian E. Raines and Tyler Underwood PDF
Proc. Amer. Math. Soc. 144 (2016), 217-224
Parabolicity of the regular locus of complex varieties
J. Ruppenthal PDF
Proc. Amer. Math. Soc. 144 (2016), 225-233
CR structures on open manifolds
Howard Jacobowitz and Peter Landweber PDF
Proc. Amer. Math. Soc. 144 (2016), 235-248
Concrete solution to the nonsingular quartic binary moment problem
Raúl E. Curto and Seonguk Yoo PDF
Proc. Amer. Math. Soc. 144 (2016), 249-258
Construction of nonautonomous forward attractors
Peter E. Kloeden and Thomas Lorenz PDF
Proc. Amer. Math. Soc. 144 (2016), 259-268
Estimates for Fourier sums and eigenvalues of integral operators via multipliers on the sphere
T. Jordão and V. A. Menegatto PDF
Proc. Amer. Math. Soc. 144 (2016), 269-283
Non-isomorphic complemented subspaces of the reflexive Orlicz function spaces $L^{\Phi }[0,1]$
Ghadeer Ghawadrah PDF
Proc. Amer. Math. Soc. 144 (2016), 285-299
On a positivity preservation property for Schrödinger operators on Riemannian manifolds
Ognjen Milatovic PDF
Proc. Amer. Math. Soc. 144 (2016), 301-313
A topological characterization for non-wandering surface flows
Tomoo Yokoyama PDF
Proc. Amer. Math. Soc. 144 (2016), 315-323
Locally conformally Kähler metrics obtained from pseudoconvex shells
Liviu Ornea and Misha Verbitsky PDF
Proc. Amer. Math. Soc. 144 (2016), 325-335
A sharp differentiable pinching theorem for submanifolds in space forms
Juan-Ru Gu and Hong-Wei Xu PDF
Proc. Amer. Math. Soc. 144 (2016), 337-346
On global rigidity of the $p$-th root embedding
Shan Tai Chan PDF
Proc. Amer. Math. Soc. 144 (2016), 347-358
Calibrated geodesic foliations of hyperbolic space
Yamile Godoy and Marcos Salvai PDF
Proc. Amer. Math. Soc. 144 (2016), 359-367
On gradient Ricci solitons with constant scalar curvature
Manuel Fernández-López and Eduardo García-Río PDF
Proc. Amer. Math. Soc. 144 (2016), 369-378
Any finite group acts freely and homologically trivially on a product of spheres
James F. Davis PDF
Proc. Amer. Math. Soc. 144 (2016), 379-386
Trefoil plumbing
Sebastian Baader and Pierre Dehornoy PDF
Proc. Amer. Math. Soc. 144 (2016), 387-397
Conjugacy class conditions in locally compact second countable groups
Phillip Wesolek PDF
Proc. Amer. Math. Soc. 144 (2016), 399-409
Cyclic group actions and embedded spheres in 4-manifolds
M. J. D. Hamilton PDF
Proc. Amer. Math. Soc. 144 (2016), 411-422
Distance degenerating handle additions
Liang Liang, Fengchun Lei and Fengling Li PDF
Proc. Amer. Math. Soc. 144 (2016), 423-434
Self-dual representations of $\operatorname {SL}(n,F)$
Kumar Balasubramanian PDF
Proc. Amer. Math. Soc. 144 (2016), 435-444
Fibers of partial totalizations of a pointed cosimplicial space
Akhil Mathew and Vesna Stojanoska PDF
Proc. Amer. Math. Soc. 144 (2016), 445-458